• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6568
School of Physics
  Title:   Isovector Solitons and Maxwell's Equations
  Author(s): 
1.  N. Riazi
2.  A. Vasheghani
  Status:   Published
  Journal: Int. J. Theor. Phys.
  No.:  86
  Vol.:  35
  Year:  1996
  Pages:   587-591
  Supported by:  IPM
  Abstract:
We examine the dynamics of sine-Gordon solitons in an inhomogeneous Josephson junction. Two types of inhomogeneity are worked out: (1) varying "refractive index" or dielectric constant, and (2) varying parameters in the nonlinear term. Simplified analytical explanations are also presented for the numerical results.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right